Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5630 Publications


2014 | Journal Article | IST-REx-ID: 2232   OA
B. Song and B. Hof, “Deterministic and stochastic aspects of the transition to turbulence,” Journal of Statistical Mechanics Theory and Experiment, vol. 2014, no. 2, 2014.
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 2249   OA
Y. Chen, K. Aung, J. Rolčík, K. Walicki, J. Friml, and F. Brandizzí, “Inter-regulation of the unfolded protein response and auxin signaling,” Plant Journal, vol. 77, no. 1, pp. 97–107, 2014.
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 254
T. D. Browning, “The polynomial sieve and equal sums of like polynomials,” International Mathematics Research Notices, vol. 2015, no. 7, pp. 1987–2019, 2014.
View | DOI
 

2014 | Conference Paper | IST-REx-ID: 2275   OA
C. Olsson, J. Ulen, Y. Boykov, and V. Kolmogorov, “Partial enumeration and curvature regularization,” presented at the ICCV: International Conference on Computer Vision, Sydney, Australia, 2014, pp. 2936–2943.
View | Files available | DOI
 

2014 | Journal Article | IST-REx-ID: 2852
M. Fischlin, A. Lehmann, and K. Z. Pietrzak, “Robust multi-property combiners for hash functions,” Journal of Cryptology, vol. 27, no. 3, pp. 397–428, 2014.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed